# SDR DALA1207996805

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 51,390 hours, 16,176 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 03T012A01325
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS AND SMOKE REPORTED COMING FROM SEAT 1A/1B.  MAINTENANCE FOUND SEAT WIRING HARNESS ROUTED INCORRECTLY AND PINCHED IN SEAT TRACK.  REPAIRED WIRING HARNESS PER AMM CHAPTER 20, OPERATION NORMAL.    ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
